# SDR 96ZZZX748

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N191MC
- Make and model: Amd FALCON10
- Aircraft serial: 30
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: C23554104
- Condition: Defective
- Location: Rt Mlg
- Part time: 9,828 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO OBTAIN RT MLG GREEN LIGHT.  FLYBY INDICATED GEAR DOWN - UNABLE TO VERIFY LOCKED.  RT MLG FOLDED ON LANDING.  INVESTIGATION REVEALED RT MLG DOWNLOCK WAS NOT LOCKING.  RT MLG ACTUATOR DEFECTIVE.
